# SDR UPS99828802

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4641324N
- Condition: Cracked
- Location: Bs 1691
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, FS 1691 AT LONG 22R THE LONG END FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
